# SDR 2009FA0000518

- Difficulty date: June 3, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: 230461670
- Part serial: 237333
- Condition: Cracked
- Location: Fod Screen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPOT CHECK OF INVENTORY OF SPARE PARTS. FOUND A CRACK ON AN NEW DRIVE END FRAME FOR A STARTER GENERATOR.  SUSPECT THAT THE DAMAGE WAS CAUSED WHEN THE FOD SCREEN WAS RIVETED TO THE SUPPORT ASSY.  (TOO MUCH FORCE MAY HAVE BEEN APPLIED).
